# SDR UALA2013040802355

- Difficulty date: April 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,951 hours, 24,727 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX WALK AROUND,  FOUND PANEL ON RIGHT WING JUST O/B OF NR 2 ENGINE, FWD OF T/E FLAP, LOWER SURFACE CRACKED.  REPAIRED IAW ECRA5722-01044.
